# SDR WTAA950220

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120250
- Engine: Pwa PW118
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Duct Leak Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

SFO - RIGHT ENGINE DUCT LEAK LIGHT ILLUMINATED AFTER TAKEOFF.  CREW SHUTOFF RIGHT ENGINE BLEED AIR VALVE.  LIGHT REMAINED ON.  CREW SECURED RIGHT ENGINE AND RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE INSPECTED BLEED AIR SYSTEM, WITH NO EVIDENCE OF AIR LEAK NOTED.  DEFERRED RIGHT ENGINE BLEED 'DUCT LEAK' LIGHT PER MEL 36-21-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
